# SDR SRAA19601

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filters
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6216 - LOS-JNB - DURING FLIGHT ALL FOUR ENGINE ICING LIGHTS ILLUMINATED AND WOULD NOT EXTINGUISH WITH FUEL HEAT ON.  CONTINUED FLIGHT TO JNB AND LANDED WITHOUT INCIDENTS.  INITIAL INSPECTION OF ENGINE FUEL FILTERS SHOW EVIDENCE OF RUST COLORED DEPOSITS.  DRAINED AND SUMPED FUEL FROM ALL TANKS, ENTERED TANKS AND CHECKED FOR COMTAMINATION, NONE FOUND.  REPLACED FINE AND COARSE FILTERS AT ALL FCU'S MAIN FUEL FILTERS, APU FUEL FILTER, PERFORMED ENGINE RUN ALL ENGINES PERFORMED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
